# SDR ASAA2018012023220

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 16,878 hours, 5,546 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON CLIMBOUT. TRIP RESET UNSUCCESSFUL. SINGLE PACK (RIGHT) WORKS OK. GROUNDED - YES. BITE CHECK ON LEFT PACK ZONE TEMPERATURE CONTROLLER PER AMM 21-51-00-700-803, NO FAULTS NOTED.
